MAUDE Adverse Event Report: NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL

NUVASIVE, INC. COROENT INTERLOCK SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Model Number 6790225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Patient Problem/Medical Problem (2688)
Date of Event 08/08/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No allegation of product malfunction has been reported, no x-rays were provided to confirm the alleged event.Product remains in-situ.Potential adverse events and complications ".As with any major surgical procedures, there are risks involved in orthopedic surgery.Infrequent operative and postoperative complications that may result in the need for additional surgeries include: damage to blood vessels.".
 
Event or Problem Description
On (b)(6) 2014, patient underwent an anterior cervical discectomy and fusion procedure.Approximately six hours post-operatively patient was admitted to the hospital with swelling in the neck.Patient was taken back for an emergent procedure where a hematoma was found in the prevertebral space.Further exploration found arterial bleeding.As per reporter bleeding was cauterized primarily and bleeding stopped.

Brand Name
COROENT INTERLOCK SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION, CERVICAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key7601013
Report Number2031966-2018-00103
Device Sequence Number1799716
Product Code OVE
UDI-Device Identifier00887517361608
UDI-Public00887517361608
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K102547
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model Number6790225
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2018
Initial Report FDA Received Date06/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;